# SDR DL73E970355

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379DL
- Make and model: Boeing 737247
- Aircraft serial: 23606
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20137A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND NR 1 SERVICE DOOR SLIDE EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK, OP CK GOOD.
